# SDR CWQR2011120529

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600799
- Aircraft time: 1,850 hours
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Drag Angle
- Part number: 65116075
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX,  FOUND 3 LOCK FASTENERS FROM THE WING SKIN TO DRAG ANGLE, WITH CRACKS IN THE DRAG ANGLE BRACKET.  THE CRACKS ON THE DRAG ANGLE WERE HORIZONTAL FROM EACH LOCK FASTENER AND MOVING TOWARDS THE ADJACENT FASTNERS.
